Alert archive / Maine / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 21, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jul 7, 2025, 7:35 PM EDT for Piscataquis County, Maine. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2025, 7:35 PM EDT (23:35 UTC)
- Expired
- Jul 7, 2025, 8:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Piscataquis County, ME
The radar
The Caribou radar (KCBW), 152 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 11.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
687
WUUS51 KCAR 072335
SVRCAR
MEC021-080030-
/O.NEW.KCAR.SV.W.0021.250707T2335Z-250708T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Caribou ME
735 PM EDT Mon Jul 7 2025
The National Weather Service in Caribou Maine has issued a
* Severe Thunderstorm Warning for...
West central Piscataquis County in north central Maine...
* Until 830 PM EDT.
* At 735 PM EDT, a severe thunderstorm was located near Rockwood, or
16 miles east of Jackman, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Greenville, Kokadjo, Rockwood, Frenchtown, Beaver Cove, Spencer
Bay, Mount Kineo, and Lily Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4574 6979 4577 6978 4575 6976 4575 6973
4578 6972 4579 6929 4548 6931 4556 6974
4558 6971 4561 6971 4562 6970 4564 6971
4565 6970 4565 6973 4567 6974 4568 6977
4574 6981
TIME...MOT...LOC 2335Z 274DEG 24KT 4569 6987
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Bloomer2 follow-up statements
353
WWUS51 KCAR 080002
SVSCAR
Severe Weather Statement
National Weather Service Caribou ME
802 PM EDT Mon Jul 7 2025
MEC021-080030-
/O.CON.KCAR.SV.W.0021.000000T0000Z-250708T0030Z/
Piscataquis ME-
802 PM EDT Mon Jul 7 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WEST CENTRAL PISCATAQUIS COUNTY...
At 802 PM EDT, a severe thunderstorm was located near Rockwood, or 15
miles north of Greenville, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Greenville, Kokadjo, Rockwood, Frenchtown, Beaver Cove, Spencer Bay,
Mount Kineo, and Lily Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4574 6979 4577 6978 4575 6976 4575 6973
4578 6972 4579 6929 4548 6931 4556 6974
4558 6971 4561 6971 4562 6970 4564 6971
4565 6970 4565 6973 4567 6974 4568 6977
4574 6981
TIME...MOT...LOC 0002Z 274DEG 24KT 4568 6961
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Bloomer226
WWUS51 KCAR 080025
SVSCAR
Severe Weather Statement
National Weather Service Caribou ME
825 PM EDT Mon Jul 7 2025
MEC021-080034-
/O.EXP.KCAR.SV.W.0021.000000T0000Z-250708T0030Z/
Piscataquis ME-
825 PM EDT Mon Jul 7 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PISCATAQUIS
COUNTY WILL EXPIRE AT 830 PM EDT...
The severe thunderstorm which prompted the warning has weakened and
is moving out of the warned area. Therefore, the warning will be
allowed to expire. However, heavy rain, small hail and frequent
cloud to ground lightning is still possible with this thunderstorm.
&&
LAT...LON 4574 6979 4577 6978 4575 6976 4575 6973
4578 6972 4579 6929 4548 6931 4556 6974
4558 6971 4561 6971 4562 6970 4564 6971
4565 6970 4565 6973 4567 6974 4568 6977
4574 6981
TIME...MOT...LOC 0024Z 274DEG 24KT 4567 6941
$$
BloomerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:04 PM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jul 7, 3:04 PM EDT, 4 hours 31 minutes before
Area Forecast Discussion National Weather Service Caribou ME 304 PM EDT Mon Jul 7 2025 .SYNOPSIS... A cold front will continue south tonight into Tuesday as high pressure builds across the north. High pressure will remain over the area Wednesday. A trough of low pressure will slowly cross the area Thursday into Saturday. && .NEAR TERM /THROUGH TUESDAY NIGHT/... A front remains stalled across the north this evening, continuing the rain threat across the north while Downeast remains mostly clear. Between these two regimes, diurnal heating mixed with elevated moisture levels has led to the development of plenty of towering cumulus, scattered showers, and isolated thunderstorms. The shower and thunderstorm threat will continue across the Central Highlands into southern Aroostook county over the next several hours prior to the decrease in diurnal heating as the sun begins to set this evening. With 30 to 40 kts of bulk shear, around 1500 J/kg CAPE, and robust moisture, these storms may become organized enough to persist for longer periods of time and have the potential to become strong to severe. The main threat from any organized thunderstorm will be of gusty winds, though heavy rain is quite possible as well. Overnight, the stalled front will finally begin to shift southwards, entering the Downeast region by early Tuesday morning and translating the shower and storm threat to this region, while the north begins to dry out. Showers will continue through much of the day on Tuesday, while thunderstorms are most likely during peak heating hours Tuesday afternoon. Cooler temperatures are in store with the return of cold air advection as the boundary moves through in addition to the return of cloudy skies and evaporational cooling. Highs will likely sit in the mid 70s over the majority of the forecast area on Tuesday. The front should slide off the coast by Tuesday night, leaving the forecast area to begin to dry out overnight. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... Weak high pressure will be over the northeast on Wednesday. Meanwhile, a weak upper trough will begin to approach from the Great Lakes region beneath a blocking ridge over East Central Canada. This blocking ridge will make the approach of this trough very slow. Moisture lifting north ahead of the trough will bring a mostly cloudy and seasonably warm day on Wednesday with inland highs in the upper 70s. The trough will continue to slowly approach Wednesday night and some showers may stray into western areas toward morning. As the trough continues to approach on Thursday, it will develop weak low pressure to our west with a secondary low forming east of Southern New England. The low offshore is expected to track well south of the area. However, moisture and lift from the trough will bring a mostly cloudy day with showers and a chance of afternoon thunderstorms, mainly across western and northern areas. High temperatures will be seasonable, mainly in the upper 70s inland. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... The upper trough will continue to slowly advance through Southern Quebec Thursday night, beneath the blocking upper high over Northern Quebec. This will continue to bring mostly cloudy conditions with scattered showers and isolated thunderstorms, mainly north and west. The trough will begin to lift up to our north on Friday. Moisture and some cool air aloft will continue to produce scattered showers and a chance of thunderstorms well inland, possibly continuing into Friday evening. The trough should finally begin to exit east, northeast into the Northern Maritimes Friday night into Saturday as upper level ridging begins to follow, building in from Western Quebec. Subsidence behind the departing trough and ahead of the upper ridge should bring some clearing Friday night followed by a mostly sunny day on Saturday. The ridge should build over on Sunday bringing a partly sunny and warm day. A large upper trough building over West Central Canada will facilitate the breakdown of the blocking pattern allowing for the clearing over the weekend. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... NEAR TERM: Northern terminals: MVFR/IFR conditions generally continue through this evening and overnight in rain showers. Brief thunderstorms possible at GNR/MLT/HUL. Even after rain clears out of the area tonight, low cigs are likely to remain. Beyond around 11z, conditions will begin to rapidly improve, trending towards IFR by Tuesday afternoon into Tuesday night. E winds 5 to 10 kts become light and variable overnight, shifting N around 5 kts for Tuesday, then becoming light and variable Tuesday night. Bangor/Downeast terminals: VFR conditions continue through this evening, before rain moves in from the north leading to cigs falling to MVFR/IFR into early Tuesday morning. BGR could see an isolated thunderstorm overnight as the front begins to push into the area. Coastal terminals may see LLWS this evening between around 22z and 04z. IFR/LIFR cigs to begin the day on Tuesday could improve to MVFR through the day, but rain showers likely to keep conditions below VFR or at most low end VFR through the day on Tuesday, finally recovering further into Tuesday night. S winds 5 to 10 kts become light and variable overnight, shifting NE 5 to 10 kts on Tuesday, then light and variable Tuesday night. SHORT TERM: Wednesday...VFR. Light and variable wind. Wednesday night...VFR, possibly lowering to MVFR late. Light E wind. Thursday...VFR to MVFR, becoming VFR. Light SE wind. Thursday night...MVFR to IFR north. MVFR south. Light SE wind. Friday...MVFR to VFR south. IFR to MVFR north. Light SE wind. Friday night...MVFR north. VFR south. Light E wind. Saturday...VFR. Light E wind. && .MARINE... NEAR TERM: Winds/seas should remain below SCA levels through Tuesday night. A few gusts to around 25 kt are possible across the outer most waters into this evening. Visibility will be reduced to 1 NM or less at times tonight through Tuesday morning in fog and scattered showers. SHORT TERM: Generally tranquil conditions are expected from midweek through the coming weekend. Some mist or patchy fog is possible over the waters through late week into the weekend. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...Heat Advisory until 8 PM EDT this evening for MEZ015. MARINE...None. && Near Term...AStrauser Short Term...Bloomer Long Term...Bloomer Aviation...AStrauser/Bloomer Marine...AStrauser/Bloomer
Hazardous weather outlook, Jul 7, 10:32 AM EDT, 9 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 1032 AM EDT Mon Jul 7 2025 MEZ001>003-081445- Northwest Aroostook-Northeast Aroostook-Northern Somerset- 1032 AM EDT Mon Jul 7 2025 This Hazardous Weather Outlook is for Far Northern Maine and North Woods Maine. .DAY ONE...Today and tonight. Numerous rain showers through the day today with deep moisture support. Some stronger showers are likely into this afternoon, and could lead to localized ponding in any poor drainage areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ004>006-010-011-016-017-031-032-081445- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Interior Hancock- Central Washington-Southern Piscataquis-Northern Washington- 1032 AM EDT Mon Jul 7 2025 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Today and tonight. Scattered thunderstorms are expected this afternoon. A few strong to severe storms could contain gusty winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015-081445- Southern Penobscot- 1032 AM EDT Mon Jul 7 2025 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Penobscot Valley Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered thunderstorms are expected this afternoon. A few storms could contain gusty winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-081445- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1032 AM EDT Mon Jul 7 2025 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-081445- Coastal Hancock-Coastal Washington- 1032 AM EDT Mon Jul 7 2025 This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jul 7, 2:35 PM EDT, 5 hours before
Special Weather Statement
National Weather Service Caribou ME
235 PM EDT Mon Jul 7 2025
MEZ004-005-010-011-071915-
Northern Piscataquis ME-Central Penobscot ME-Northern Penobscot ME-
Central Piscataquis ME-
235 PM EDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PISCATAQUIS AND
CENTRAL PENOBSCOT COUNTIES THROUGH 315 PM EDT...
At 235 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Ebeemee, or 14 miles west of Millinocket, moving east
at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Millinocket, East Millinocket, southern Katahdin Woods and Waters
National Monument, Grindstone, West Seboeis, Norcross, and Cedar
Lake.
This includes State Highway 11 between West Seboeis and Millinocket.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4568 6914 4587 6862 4548 6860 4551 6885
4553 6886 4552 6892 4554 6912
TIME...MOT...LOC 1835Z 263DEG 16KT 4561 6897
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BrennanSpecial weather statement, Jul 7, 3:12 PM EDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Caribou ME
312 PM EDT Mon Jul 7 2025
MEZ005-006-011-072000-
Southeast Aroostook ME-Central Penobscot ME-Northern Penobscot ME-
312 PM EDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN AROOSTOOK AND CENTRAL
PENOBSCOT COUNTIES THROUGH 400 PM EDT...
At 312 PM EDT, Doppler radar was tracking a strong thunderstorm near
East Millinocket, or near Millinocket, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Millinocket, East Millinocket, Medway, Sherman, Mattawamkeag,
Chester, Winn, Stacyville, Woodville, Macwahoc, Grindstone, Silver
Ridge, Cedar Lake, Benedicta, West Seboeis, Norcross, Molunkus, and
Monarda.
This includes the following highways...
Interstate 95 between mile markers 234 and 265.
State Highway 11 between Norcross and Grindstone, and near Sherman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4542 6830 4549 6885 4552 6886 4552 6888
4567 6890 4568 6883 4571 6882 4594 6829
TIME...MOT...LOC 1912Z 267DEG 18KT 4561 6863
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BrennanSpecial weather statement, Jul 7, 3:46 PM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Caribou ME
346 PM EDT Mon Jul 7 2025
MEZ004-005-010-011-072030-
Northern Piscataquis ME-Central Penobscot ME-Northern Penobscot ME-
Central Piscataquis ME-
346 PM EDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PISCATAQUIS AND
NORTHWESTERN PENOBSCOT COUNTIES THROUGH 430 PM EDT...
At 346 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of White Cap Mountain, or 17 miles north of
Brownville Junction, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Millinocket, southwestern Katahdin Woods and Waters National
Monument, West Seboeis, Norcross, and Cedar Lake.
This includes State Highway 11 between West Seboeis and Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4587 6880 4551 6869 4551 6885 4553 6886
4551 6896 4551 6916 4564 6924
TIME...MOT...LOC 1946Z 257DEG 11KT 4560 6911
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BrennanSpecial weather statement, Jul 7, 5:14 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Caribou ME
514 PM EDT Mon Jul 7 2025
MEZ032-072145-
Northern Washington ME-
514 PM EDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL WASHINGTON COUNTY
THROUGH 545 PM EDT...
At 514 PM EDT, Doppler radar was tracking a strong thunderstorm near
Danforth, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Danforth, Vanceboro, Brookton, Forest, Forest City, Eaton, and
Lambert Lake.
This includes US Highway 1 between Brookton and Eaton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4557 6743 4550 6787 4558 6793 4567 6774
4566 6772 4568 6773 4568 6772 4563 6768
4561 6765 4562 6764 4559 6752 4559 6750
4560 6748 4560 6745 4557 6742
TIME...MOT...LOC 2114Z 244DEG 24KT 4555 6783
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BrennanSpecial weather statement, Jul 7, 5:50 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Caribou ME
550 PM EDT Mon Jul 7 2025
MEZ005-010-011-031-072230-
Southern Piscataquis ME-Central Penobscot ME-Northern Penobscot ME-
Central Piscataquis ME-
550 PM EDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PISCATAQUIS AND
CENTRAL PENOBSCOT COUNTIES THROUGH 630 PM EDT...
At 550 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ebeemee, or 11 miles north of Brownville Junction, moving east at 40
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Millinocket, East Millinocket, Medway, Ebeemee, Lake View Plantation,
Brownville, Mattawamkeag, Chester, Winn, Woodville, Seboeis,
Grindstone, Ebeemee Lake, Cedar Lake, West Seboeis, Norcross,
Katahdin Iron Works, Molunkus, and Williamsburg.
This includes the following highways...
Interstate 95 between mile markers 233 and 253.
State Highway 11 between West Seboeis and Grindstone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4551 6925 4567 6890 4568 6883 4571 6882
4584 6853 4565 6843 4558 6843 4557 6839
4547 6833 4539 6919
TIME...MOT...LOC 2150Z 248DEG 33KT 4551 6896
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BrennanSpecial weather statement, Jul 7, 7:26 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Caribou ME
726 PM EDT Mon Jul 7 2025
MEZ010-080015-
Central Piscataquis ME-
726 PM EDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PISCATAQUIS COUNTY
THROUGH 815 PM EDT...
At 725 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Rockwood, or 13 miles northeast of Jackman, moving east
at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Greenville, Kokadjo, Rockwood, Frenchtown, Beaver Cove, Spencer Bay,
Mount Kineo, and Lily Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4574 6979 4577 6978 4575 6976 4575 6973
4579 6972 4579 6939 4551 6941 4556 6974
4558 6971 4561 6971 4562 6970 4564 6971
4565 6970 4565 6973 4567 6974 4568 6977
4574 6981
TIME...MOT...LOC 2325Z 269DEG 24KT 4570 6995
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BloomerThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:15 PM EDT | Special Weather Statement | CAR | Aroostook | 45 min |
| Jul 7, 10:04 AM EDT | Heat Advisory | CAR | Penobscot | 10 hr |
| Jul 7, 2:35 PM EDT | Special Weather Statement | CAR | Piscataquis | 40 min |
| Jul 7, 3:12 PM EDT | Special Weather Statement | CAR | Penobscot | 48 min |
| Jul 7, 3:46 PM EDT | Special Weather Statement | CAR | Piscataquis | 44 min |
| Jul 7, 4:00 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Washington | 45 min |
| Jul 7, 4:36 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Washington | 39 min |
| Jul 7, 5:14 PM EDT | Special Weather Statement | CAR | 31 min | |
| Jul 7, 5:50 PM EDT | Special Weather Statement | CAR | Penobscot | 40 min |
| Jul 7, 6:04 PM EDT | Areal Flood Advisory | CAR | Piscataquis | 3 hr |
| Jul 7, 7:26 PM EDT | Special Weather Statement | CAR | Somerset | 49 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.